International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 605-608
A note on the free convection boundary layer on a vertical surface with prescribed heat flux at small Prandtl number
1Department of Applied Mathematics, University of Leeds, Leeds LS2 9JT, UK
2Department of Mathematics, Anna University, Madras 600025, India
Received 7 May 1991
Copyright © 1992 J. H. Merkin and V. Kumaran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is shown that for a particular case of the surface heat flux the equations for small Prandtl number have simple analytical solutions. These are presented and compared with numerical solutions of the general equations.